# SDR 08FDEA01584

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53210045004000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 121SF HAS EDGE DAMAGE.  FABRICATED NEW FLOOR PANEL 121 SF;  POTTED EDGES;  COMPLETED CURE & SANDED EDGE POTTING;  INSTALLED INSERTS;  APPLIED NON-SKID & PART MARKED. REMOVED HAREWARE FROM THE OLD PANEL & REINSTALLED ON THE NEW PANEL IAW DWG SRZ 25-005;  REN F & SRM 51-40-00.
